Hey im new to this site but i figured it would help first off please forgive me if i posted this question in the wrong area and also to the ppl that can relate to my story god bless you ok here we go i use to be very heavy i weighed 365 lbs diets werent cutting it or anything else so after fighting with my insurance for 6 months i got aproved for the lap band surgery it worked great im down to 189 lbs in just over 10months but heres the bad part there were some bad side effects that put me numbing pain so my doc helped by giving me 10/325 perocets that i was suppose to take 3 times daily i promise you i never took more then two here lies my problem i had to break them up so they wouldnt get stuck in the band there for they didnt last as long i was back in pain so he gave me oxycontin on top of the perks 10mgs two times a day i didnt have to crush them cuz they were small so anyway after 6 months i admitted to myself i got to stop before it gets bad im on day two of cold turkey from the oxys and its been hard some aniexty but mainly i feel sick im not going back i have a fighters personailty im tampering off the perks instead of breakin them up i cut them in halfs and in 3 days will cut down to 1 10mg perk a day i just want to no when ill feel better im scared i never will i no i can beat this please any1 that can help words welnt say enough how grateful ill be god bless all of you
Life back24. Sorry to hear what you are going thur. I don't want to see you go cold turkey. Is there any way you can talk to you doc and let him help you with a taper. There is no shame in what has happened. I'm on xanax, I only take what Im sppose to or alittle less. It wouldn't be hard for me to take more but so far I have not. So your not taking more than suppose you are just scared of getting hooked, am I right?? I would say if you need them and the doc knows you need them or he would not have given them to you then take them. If you are going to be in pain if you stop then what are you going to do? I admire you for wanting off, but if you need them then you don't need to stop. Please talk to your doc about your concerns. Good lucks and prayers. Von-1
I agree with what Von suggested to you. Life back24, can't add really to much because I know very little about the pain killing medication, drugs. (psychiatric drugs are more my world). Saw your question, and well, along with Von wishing you nothing but good things, to pass your way, a prayer, and strength to accompany it. very best to you life back, try and feel positive and not to worry.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2010 • 4 answers
Posted 25 Mar 2011 • 4 answers
Posted 25 Mar 2012 • 2 answers
Posted 21 Mar 2013 • 1 answer
Posted 15 Sep 2013 • 1 answer